MAUDE Adverse Event Report: CORIN LTD. TRINITY; ACETABULAR HIP SYSTEM (STD INTRODUCER / IMPACTOR HANDLE)

CORIN LTD. TRINITY; ACETABULAR HIP SYSTEM (STD INTRODUCER / IMPACTOR HANDLE)
Model Number 921.129
Medical Device Problem Codes Mechanical Jam (2983); Insufficient Device Problem Information (3190)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 04/07/2025
Type of Reportable Event Malfunction
Event or Problem Description
During total hip procedure.As the surgeon was implanting cup the screw in the cup impactor popped off.Not allowing the surgeon to remove the cup.Delaying case since cup was stuck on handle.
 
Additional Manufacturer Narrative
(b)(4) initial report.The reporter has confirmed the device is available for return.The appropriate device details have been provided, and the relevant device manufacturing records will be identified and reviewed.The submission of this report does not constitute an admission that the device reporting entities representative or distributer caused or contributed to this event.
 
Event or Problem Description
 
Additional Manufacturer Narrative
(b)(4) final report additional information including whether the surgeon re-reamed and implanted a larger than planned size cup was requested in order to progress with the investigation of this event, and were provided.It was confirmed that the surgery was delayed due to the devices getting stuck together.The devices were returned, where the failure was confirmed: these devices cannot be seperated.The appropriate device details were provided and the relevant device manufacturing records have been identified and reviewed.All parts associated with these records conformed to material and dimensional specification at the time of manufacture.This failure has been reported to corin previously and as a result of feedback, a new handle has been released and thus this case is considered closed.The submission of this report does not constitute an admission that the device reporting entities representitive or distrubutercaused or contributed to this event.

Brand Name
TRINITY
Common Device Name
ACETABULAR HIP SYSTEM (STD INTRODUCER / IMPACTOR HANDLE)
Manufacturer (Section D)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK  GL7 1YJ
Manufacturer (Section G)
CORIN LTD.
the corinium centre
cirencester, gloucestershire GL7 1 YJ
UK   GL7 1YJ
Manufacturer Contact
franck didier
the corinium centre
cirencester, gloucestershire GL7 1-YJ
UK   GL7 1YJ
MDR Report Key21890860
Report Number9614209-2025-00485
Device Sequence Number8146686
Product Code LWJ
UDI-Device Identifier05055343865224
UDI-Public05055343865224
Combination Product (Y/N)N
Initial Reporter StateNJ
Initial Reporter CountryUS
PMA/510(K) Number
K093472
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial,Followup
Report Date (Section B) 07/07/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number921.129
Device Catalogue NumberN/A
Device Lot Number286693-03
Was Device Available for Evaluation? Device Returned to Manufacturer
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/10/2025
Supplement Date Received by Manufacturer04/10/2025
Initial Report FDA Received Date04/23/2025
Supplement Report FDA Received Date07/07/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured05/22/2014
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Reuse
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
TRINITY CUP, DEVICE DETAILS UNKNOWN.; TRINITY CUP: 321.03.352, 505814.
Patient SexUnknown